# SDR SWAA2021020245633

- Difficulty date: January 30, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,546 hours, 36,184 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE MANUAL DEPLOY COVER LOOSE / REPACKED L1 DOOR SLIDE PER MT 725-61-06; COVER NON INSTALLED CORRECTLY
